# SDR SWAA2024040357805

- Difficulty date: February 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 AND BS 727E AFT CARGO COMPARTMENT 2024-164832<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 210136503 AND DUE DATE: 23-MAY-24.;[02] REPAIRED CARGO TRACK LOCATED BTW BS727D+10' AND BS747+13' ON RBL 13.84 IAW B737-700 SRM 51-40-02; SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 SHEET 1 AND DWG 146A7500 SHEET: 114 REV -  SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPAIRED CARGO TRACK LOCATED BTW BS727D+10' AND BS747+13' ON RBL 13.84 IAW B737-700 SRM 51-40-02; SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 SHEET 1 AND DWG 146A7500 SHEET: 114 REV -  SEE INDIVIDUAL SIGN OFF BELOW. AS RII.
